MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Model Number WA47506S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Date of event is unknown, additional information will be provided once available.
 
Event or Problem Description
It was reported that during a transvaginal endoscopic myomectomy for uterine fibroids, the electrode was bent when it was pressed during detaching the fibroid.The tip of electrode fell off into the uterus.The procedure was completed by retrieving the fallen off piece and replacing with same device.There was no health hazard reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24512707
Report Number3007960282-2026-00038
Device Sequence Number10440816
Product Code JOS
UDI-Device Identifier14042761085042
UDI-Public14042761085042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47506S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESG-400, UNK SN/LOT.
Patient SexUnknown